Did You Know About Our Online Doctor Service?

Lemsip Max Day & Night Cold & Flu Relief Capsules
  • Lemsip Max Day & Night Cold & Flu Relief Capsules
  • Lemsip Max Day & Night Cold & Flu Relief Capsules
  • Lemsip Max Day & Night Cold & Flu Relief Capsules

Lemsip Max Day & Night Cold & Flu Relief Capsules Lemsip Max Day & Night Cold & Flu Relief Capsules

16 Capsules 
Free Next Day Delivery When You Spend £20* on Next Day Delivery Offer

See other items in this offer

Free Next Day Delivery When You Spend £20* on Next Day Delivery Offer

See other items in this offer


Terms and conditions apply

Now £3.99
Was £4.99 You save £1.00
In Stock
Delivery information Product #0024479

Please note images are for illustration purposes and may differ from the product(s) you receive

Lemsip Max Day & Night Cold & Flu Relief provides fast and effective relief from cold related symptoms no matter what time of day it is.

Lemsip

Lemsip Max Day & Night Cold & Flu Relief Capsules offers a combination of day and night-time capsules to help ease the symptoms of a cold and the flu, such as headaches, blocked or runny nose, fever, and aches and pains.

How it works?

  • Lemsip Max capsules help to relieve the symptoms of cold and flu with a caffeine boost to help go through your busy day.
  • The night time capsules work to ease away the aches and fever, and also help to relieve nasal congestion, so you can sleep peacefully throughout the night.

The capsules should be swallowed whole with water. Do not chew. It is important to drink plenty of fluids when suffering from colds and flu.

 If the symptoms of your cold and flu persist for more than 3 days, or worsen consult your pharmacist.

 Adults, the elderly and children aged 16 years and over: Daytime Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours.

 Nighttime: Take two blue and red capsules at night if needed.Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age

 If you take more capsules than you should: Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. You may experience symptoms of dizziness, palpitations (irregular or forceful heartbeat), stomach pain, high blood pressure with headache, unhealthy pale appearance (pallor), feeling sick (nausea), vomiting or loss of appetite if you take too much of this medicine.

As with all medicines Lemsip Max Day & Night Cold & Flu Relief Capsules may not be suitable for some people.

 Do not take this medicine if: • You are allergic to paracetamol, caffeine or phenylephrine hydrochloride or any of the other ingredients of this medicine (listed in section 6) • You have a serious heart condition • You have high blood pressure (hypertension) or an overactive thyroid • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression • You are taking other sympathomimetic decongestants • You have an enlarged prostate Warnings and precautions: Talk to your doctor or pharmacist before taking this medicine if: • You have Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb), or diabetes mellitus • You have a problem with your liver or kidneys or a history of stomach ulcer • You have non-cirrhotic liver disease (liver disease that is not associated with changes in the structure of the liver) • You have closed angle glaucoma

 Children and adolescents: Do not give this medicine to children under 16 years of age.

Other medicines and Lemsip Max Day & Night Cold & Flu Relief Capsules Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines. • Do not take with other paracetamol-containing products • Do not take if you are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), a medicine used to treat depression. • Concomitant use of other cough and cold medicines could lead to overdose and should therefore be avoided. Talk to your doctor or pharmacist if you are taking: • Beta-blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynaud's syndrome) • Tricyclic antidepressants (a specific class of drugs used to treat depression), other decongestants, or barbiturates (used to treat sleep problems or epilepsy) • Other medicines. Some drugs may affect the way in which paracetamol works, including those used to treat blood cholesterol (cholestyramine) and nausea and vomiting (metoclopramide and domperidone). The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol. Some drugs may affect the way in which phenylephrine works (digoxin and cardiac glycosides). The speed at which caffeine is disposed of by the body can be slowed down by cimetidine (used to reduce stomach acid), disulfiram (used to treat alcoholism) or oral contraceptives

 Pregnancy and breast-feeding: If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. This product should not be used in women with a history of pre-eclampsia.

 Driving and using machines: This medicine can cause difficulty in sleeping, restlessness, nervousness or mental confusion. Do not drive or use machines if you are affected by any of these symptoms.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Very rare (fewer than 1 in 10,000 patients treated) • Cases of serious skin reactions have been reported Frequency not known • Allergic reactions (such as skin rashes) • Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), pancytopenia (reduction in white and red blood cells), agranulocytosis, leucopenia or neutropenia (reduction in white blood cells which makes infections more likely) • Stomach and gut disorder, such as feeling sick, being sick or abdominal discomfort • Difficulty in sleeping, restlessness, nervousness or mental confusion. If you are affected by any of these symptoms, do not drive or use machines • Caffeine, if taken close to bedtime, may interfere with sleep. • Difficulty in passing urine (especially in men)

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at : www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine

The active ingredients are: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg

. • The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine E127) shellac and quinoline yellow (E104). Red and blue Night capsules contain: • The active ingredients are: paracetamol 500mg and phenylephrine hydrochloride 6.1mg. • The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131) and erythrosine E127) shellac

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Best

Helped my cold get better fast

1 out of 1 people found this useful. Yes No Report abuse
 rated Lemsip Max Day & Night Cold & Flu Relief Capsules as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse
 rated Lemsip Max Day & Night Cold & Flu Relief Capsules as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse
 rated Lemsip Max Day & Night Cold & Flu Relief Capsules as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse
 rated Lemsip Max Day & Night Cold & Flu Relief Capsules as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse
5.00 stars

Work wonders

my boy friend got me these and they work wonders made me feel better in 1st hour

19 out of 22 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply